# SDR SWAA2023053153361

- Difficulty date: May 28, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN SERVICE DOOR EMERGENCY LIGHT ABOVE DOOR HAS ONE BURNT OUT BULB.<[01] REMOVED AND REPLACED BAD BULB OP CHECKS GOOD AS PER AMM 33-51-01-960-801;[02] VERIFIED CORRECTIVE ACTION STEP 1. TASK CARD COMPLETE.
